I have been on Paxil (20 mg) for the last 9 months. I had a huge weight gain on this medication so my dr swapped me to propranolol (20 MG three times a day). I have taken this medicine for 7 days now and I'm not sleeping. I'm very anxious at night. Night sweats are terrible. My heart hurts; it's not pounding or racing though. I still have ativan but I'm scared to take it because I don't know how this propranolol is works. Any suggestions?
Did you slowly taper off the Paxil first? Or did your doctor just switch you? What you're describing can be withdrawal from Paxil, as it's the antidepressant that's the hardest to stop taking, and insomnia one of the most common lasting withdrawal effects. Not saying it's not the new drug, but you don't mention if you properly stopped the Paxil before switching. Also, at least according to what I've read, beta blockers tend to work best with social anxiety and performance anxiety.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.